# SDR DALA2015031202126

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT SIDEWALL PANEL FASTENER ANGLE CORRODED AT BS 1360, STR 26R. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  INSTALLED NEW IAW SRM.
